# SDR DALA2022041102507

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AFT MAIN CABIN R2 PAX DOOR SILL FRAME 68 STR 23RH HAS CORROSION. CORRECTIVE ACTION: REMOVED CORROSION ON R2 DOOR PAX DOOR SILL AT FR68 STR23RH IAW AIRBUS 319 SRM 51-74-11. (2188752)
